Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 348, NWS Fort Worth, TX

May 22, 2011Denton County, Parker County, Tarrant County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at May 22, 2011, 7:22 PM CDT for Denton County, Parker County, Tarrant County, Texas. It was in force for 53 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 22, 2011, 7:22 PM CDT (00:22 UTC)
Expired
May 22, 2011, 8:15 PM CDT
In force
53 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Denton County, TX, Parker County, TX, Tarrant County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 55 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 22, 7:30 PM CDTTSTM WND DMGSpringtown, TXA FEW TREES AND LARGE LIMBS DOWN IN TOWN.
May 22, 7:30 PM CDTTSTM WND GST 60Springtown, TX60 MPH WIND GUST AND HALF INCH SIZE HAIL IN SPRINGTOWN.
May 22, 7:40 PM CDTHAIL 11 N Haltom City, TXNWS EMPLOYEE REPORTS QUARTER SIZED HAIL FALLING AT THE INTERSECTION OF NORTH BEACH ST AND BASSWOOD.
May 22, 7:43 PM CDTHAIL 0.75Keller, TXPENNY HAIL IN KELLER, TX WITH HEAVY RAIN AND WIND GUSTS ESTIMATED AT 50 MPH.
May 22, 7:47 PM CDTTSTM WND GST 602 S Haslet, TX
May 22, 7:50 PM CDTHAIL 0.88Colleyville, TXHAM REPORT OF NICKEL SIZE HAIL FALLING IN COLLEYVILLE, TX.
May 22, 7:51 PM CDTHAIL 0.75Sanger, TXDIME TO PENNY SIZE HAIL REPORTED BY FIRE DEPARTMENT IN SANGER, TX.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 22, 1:47 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.4 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3311 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3311 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1257 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
158 m²/s²
Significant tornado parameter
1.6
Supercell composite
13.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

801 
WUUS54 KFWD 230022
SVRFWD
TXC121-367-439-230115-
/O.NEW.KFWD.SV.W.0348.110523T0022Z-110523T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
722 PM CDT SUN MAY 22 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DENTON COUNTY IN NORTH CENTRAL TEXAS...
  NORTHEASTERN PARKER COUNTY IN NORTH CENTRAL TEXAS...
  TARRANT COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 815 PM CDT

* AT 722 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  AZLE...AND MOVING EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SAGINAW...BLUE MOUND...HASLET AND FORT WORTH AROUND 730 PM...      
  KELLER AND SOUTHLAKE AROUND 740 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM SUNDAY EVENING FOR
NORTH CENTRAL TEXAS.

&&

LAT...LON 3341 9684 3299 9685 3299 9703 3275 9704
      3257 9747 3300 9789 3299 9740 3343 9738
TIME...MOT...LOC 0022Z 260DEG 36KT 3288 9748

$$


DUNN
1 follow-up statement
878 
WWUS54 KFWD 230101
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
801 PM CDT SUN MAY 22 2011

TXC121-367-439-230115-
/O.CON.KFWD.SV.W.0348.000000T0000Z-110523T0115Z/
DENTON TX-TARRANT TX-PARKER TX-
801 PM CDT SUN MAY 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTHEASTERN PARKER...TARRANT AND DENTON COUNTIES...

AT 801 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR
PONDER...MOVING EAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  DENTON...SANGER...COPPER CANYON AND DOUBLE OAK AROUND 810 PM CDT...
  CROSS ROADS...SHADY SHORES...KRUGERVILLE AND CORINTH AROUND 815 PM
  CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY EVENING FOR
NORTH CENTRAL TEXAS.

&&

LAT...LON 3341 9684 3299 9685 3299 9703 3275 9704
      3257 9747 3300 9789 3299 9740 3343 9738
TIME...MOT...LOC 0101Z 259DEG 33KT 3321 9725

$$
42/MM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 3:34 PM CDT, 3 hours 48 minutes earlier.

Area forecast discussion, May 22, 3:34 PM CDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
334 PM CDT SUN MAY 22 2011

.DISCUSSION...

FOR THIS AFTERNOON...LITTLE HAS CHANGED REGARDING THE CONVECTIVE
ENVIRONMENT FROM LATE MORNING MESOSCALE DISCUSSION UPDATE. 18Z FWD
OBSERVED 5400 J/KG OF CAPE WHEN LIFTING SURFACE BASED AIR PARCELS.
THESE PARCELS WERE UNCAPPED. THE BIGGEST FORECAST CHALLENGE
CONTINUES TO BE TSTM INITIATION. THERE IS LITTLE UPPER LVL SUPPORT
FOR CONVECTION THEREFORE INITIATION WILL MOST LIKELY BE TIED TO
THE DRYLINE WEST OF THE CWA THIS AFTERNOON. HOWEVER WITH AN
UNCAPPED ENVIRONMENT ANY PERSISTENT LIFTING MECHANISM ELSEWHERE
MAY BE ABLE TO INITIATE TSTMS...SO CANNOT RULE OUT ISOLATED SEVERE
CONVECTION IN NORTH TX AWAY FROM THE DRYLINE THRU SUNSET. AS
MENTIONED IN EARLIER DISCUSSION...ANY STORM THAT DEVELOPS WILL
QUICKLY BECOME SEVERE AND BE CAPABLE OF PRODUCING VERY LARGE
HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. WIND SHEAR PROFILES
COMBINED WITH EXTREME CAPE CONTINUE TO SUPPORT AN HP SUPERCELL
STORM MODE.

TONIGHT...THE SHORTWAVE TROUGH CURRENTLY NEAR AZ/NM LOOKS TO
SPREAD LARGE SCALE FORCING FOR ASCENT OVER NORTH CENTRAL TX BY 06Z
TONIGHT. IF FOR SOME REASON TSTMS DO NOT DEVELOP ALONG THE DRYLINE
OR ELSEWHERE IN NORTH TX THIS AFTERNOON THEY WILL ALMOST CERTAINLY
DEVELOP OVER NORTHWEST TX TONIGHT. IF TSTM INITIATION HOLDS OFF
UNTIL TONIGHT THE LARGE SCALE FORCING FOR ASCENT SPREADING OVER
THE SOUTHERN PLAINS WOULD LIKELY CAUSE AN MCS TO DEVELOP OVER
NORTHWEST TX AND SPREAD SOUTHEAST INTO NORTH TX AFTER MIDNIGHT.
THE DEVELOPMENT OF A RELATIVELY STRONG LOW LEVEL JET WOULD HELP TO
MAINTAIN THE MCS THROUGHOUT MUCH OF THE OVERNIGHT HRS. IF THE
DRYLINE BECOMES VERY ACTIVE THIS AFTERNOON THIS ACTIVITY MAY
INTERFERE WITH POTENTIAL MCS DEVELOPMENT IN NORTHWEST TX
OVERNIGHT. AT THIS POINT WILL HAVE TO WAIT AND SEE HOW ACTIVE THE
DRYLINE BECOMES THIS AFTERNOON BEFORE HAVING A GOOD IDEA OF MCS
DEVELOPMENT TONIGHT. IF THIS MCS DEVELOPS IT WILL LIKELY PRODUCE A
SWATH OF DAMAGING WINDS AND LARGE HAIL ALONG ITS TRACK THRU THE
OVERNIGHT HRS.

MONDAY AND MONDAY NIGHT...MONDAY MORNING CONVECTIVE ACTIVITY IS
ALSO DEPENDENT UPON WHAT EVOLVES OVERNIGHT TONIGHT. ONGOING MCS
ACTIVITY IS CERTAINLY POSSIBLE BASED ON DISCUSSION ABOVE.
OTHERWISE WILL ONCE AGAIN LOOK TO THE DRYLINE FOR POSSIBLE TSTM
INITIATION LATE MONDAY MORNING OR EARLY MONDAY AFTERNOON.
INSTABILITY LOOKS TO REMAIN VERY HIGH AND THEREFORE SEVERE TSTMS
WOULD BE EXPECTED. WITH THE SHORTWAVE TROUGH EXPECTED TO MOVE
NORTHEAST THRU THE SOUTHERN PLAINS MONDAY MORNING IT IS DIFFICULT
TO DETERMINE HOW ACTIVE CONVECTION WILL BE MONDAY AFTERNOON. WOULD
ANTICIPATE THAT DURING THE PEAK HEATING HRS OF THE DAY FORCING
NEAR THE DRYLINE MAY OVERCOME WEAK LARGE SCALE FORCING FOR
SUBSIDENCE ON THE BACK SIDE OF THE SHORTWAVE TROUGH...BUT
SUBSIDENCE MAY LIMIT OVERALL COVERAGE OF STORMS MONDAY AFTERNOON.
IT IS ALSO POSSIBLE THAT THE DECAY OF A STRONG MCS MAY LEAVE A
REMNANT OUTFLOW BOUNDARY ACROSS NORTH TX THAT MAY SERVE AS A
LIFTING MECHANISM FOR MONDAY AFTERNOON. WITH SO MUCH DEPENDENCE
UPON THE EVOLUTION OF CONVECTION TONIGHT...HAVE BROAD BRUSHED LOW
POPS OVER ALL OF NORTH TX MONDAY AFTERNOON WITH HIGHER POPS WEST
OF INTERSTATE 35 CLOSER TO THE DRYLINE.

BASED ON LATEST 12Z MODEL GUIDANCE TUESDAY IS SHAPING UP TO BE A
POSSIBLE HIGH IMPACT SEVERE WEATHER DAY. THE 12Z ECMWF INDICATES
THAT A NEGATIVELY TILTED SHORTWAVE TROUGH WILL MOVE OVER THE
SOUTHERN PLAINS TUESDAY AFTERNOON. IT IS THE FURTHEST SOUTH AND
MOST NEGATIVELY TILTED OF THE OPERATIONAL MODELS...HOWEVER ALL
MODELS INDICATE THE PRESENCE OF A STRONG SHORTWAVE TROUGH IN THE
SOUTHERN PLAINS TUESDAY AFTERNOON. ASSUMING THE TIMING AND
STRENGTH OF THIS UPPER TROUGH VERIFY...THIS WOULD BRING STRONG
LARGE SCALE FORCING FOR ASCENT ALONG THE DRYLINE TUESDAY
AFTERNOON. INSTABILITY EAST OF THE DRYLINE IS EXPECTED TO REMAIN
CHARACTERIZED BY AT LEAST 3000 J/KG OF MIXED LAYER CAPE. LOWER
TROPOSPHERIC FLOW WOULD BECOME UNCHARACTERISTICALLY STRONG FOR
LATE MAY IN THE SOUTHERN PLAINS IN THE PRESENCE OF THIS SHORTWAVE
TROUGH. SHEAR PROFILES...ESPECIALLY FROM THE 12Z ECMWF...ARE
CERTAINLY SUPPORTIVE OF DISCRETE SUPERCELLS ALONG THE DRYLINE. LOW
LEVEL SHEAR MAY ALSO BE IMPRESSIVE DEPENDING ON HOW FAR SOUTH THE
SHORTWAVE TROUGH DIGS TUESDAY AFTERNOON. LOW LEVEL SHEAR PROFILES
SUPPORT STRONG TORNADOES IF THE TROUGH DIGS SOUTH OVER NORTH TX AS
12Z ECMWF INDICATES. A CHANGE IN THE TIMING OR POSITION OF THE
TROUGH WILL HAVE A LARGE IMPACT ON THE LIKELIHOOD OF A TORNADO
OUTBREAK TUESDAY AFTERNOON. WILL KEEP A CLOSE EYE ON THE EVOLUTION
OF THIS SHORTWAVE TROUGH IN FUTURE MODEL RUNS.

EXTENDED...THE PASSAGE OF A STRONG SHORTWAVE TROUGH IS EXPECTED TO
SEND A COLD FRONT THRU NORTH TX ON WEDNESDAY. THIS WILL LIKELY
RESULT IN CONVECTION ALONG THE COLD FRONT WEDNESDAY AFTERNOON IN
NORTH TX. TOO MUCH UNCERTAINTY TO DETERMINE HOW STRONG STORMS MAY
BE ON WEDNESDAY...BUT AT LEAST A LOW END SEVERE WEATHER THREAT IS
LIKELY UNTIL DEEP GULF MOISTURE IS SCOURED OUT OF THE REGION.

THE END OF THE WEEK STILL LOOKS TO BE QUIET AS UPPER RIDGING
BUILDS OVER THE SOUTHERN PLAINS. THE LOSS OF DEEP GULF MOISTURE
BEHIND WEDNESDAYS FRONT SHOULD KEEP TSTMS OUT OF THE FORECAST FOR
AT LEAST A COUPLE OF DAYS. NO SIGNIFICANT CHANGES MADE TO THE
EXTENDED PORTION OF THE FORECAST AS PREVIOUS FORECAST APPEARS TO
BE IN GOOD SHAPE.

CAVANAUGH

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  72  87  74  90  71 /  40  30  10  10  30
WACO, TX              74  89  75  90  73 /  20  20  10  10  20
PARIS, TX             69  84  70  85  70 /  30  40  10  10  20
DENTON, TX            71  86  72  90  69 /  50  40  20  20  30
MCKINNEY, TX          72  85  72  87  70 /  40  40  10  10  30
DALLAS, TX            72  87  74  90  71 /  40  30  10  10  30
TERRELL, TX           71  85  72  89  72 /  30  30  10  10  20
CORSICANA, TX         72  88  73  89  73 /  20  20  10  10  10
TEMPLE, TX            74  89  74  91  73 /  20  20  10  10  20
MINERAL WELLS, TX     71  88  71  93  66 /  50  30  20  30  30

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, May 22, 3:06 PM CDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
306 PM CDT SUN MAY 22 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-231200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
306 PM CDT SUN MAY 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS NORTH TEXAS
TODAY AND TONIGHT. THERE IS A LOW CHANCE THAT ISOLATED
THUNDERSTORMS MAY DEVELOP ACROSS THE AREA THIS AFTERNOON AND EARLY
THIS EVENING. ADDITIONAL SEVERE THUNDERSTORMS ARE EXPECTED TO
DEVELOP ON THE DRY LINE IN THE NORTHWEST COUNTIES OF NORTH TEXAS.
THESE STORMS MAY MERGE INTO A LARGE CLUSTER OF STORMS THAT MOVES
EAST OR SOUTHEAST TONIGHT. LARGE HAIL AND STRONG WINDS ARE THE
MAIN THREATS BUT AN ISOLATED TORNADO MAY ALSO OCCUR.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A CHANCE FOR THUNDERSTORMS ACROSS NORTH TEXAS ON MONDAY.
SEVERE THUNDERSTORMS WILL BE POSSIBLE...ESPECIALLY ACROSS THE
NORTHERN TWO-THIRDS OF NORTH TEXAS.

SEVERE THUNDERSTORMS AND ISOLATED TORNADOES WILL ALSO BE POSSIBLE TUESDAY
AFTERNOON AND EVENING.

THE THREAT OF SEVERE THUNDERSTORMS WILL MOVE TO THE EASTERN HALF
OF NORTH TEXAS WEDNESDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON THROUGH
TONIGHT...ESPECIALLY OVER THE NORTHWESTERN COUNTIES OF NORTH TEXAS.

In the hours before

Local storm report, May 22, 4:42 PM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
442 PM CDT SUN MAY 22 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     HAIL             BOWIE                   33.57N  97.85W
05/22/2011  E1.00 INCH       MONTAGUE           TX   TRAINED SPOTTER
Local storm report, May 22, 4:45 PM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
445 PM CDT SUN MAY 22 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     HAIL             2 NW MALLARD            33.60N  97.67W
05/22/2011  E1.50 INCH       MONTAGUE           TX   TRAINED SPOTTER
Local storm report, May 22, 6:03 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
603 PM CDT SUN MAY 22 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             OLNEY                   33.37N  98.77W
05/22/2011  E1.75 INCH       YOUNG              TX   EMERGENCY MNGR
Local storm report, May 22, 6:54 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
654 PM CDT SUN MAY 22 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     HAIL             1 S RINGGOLD            33.81N  97.95W
05/22/2011  E1.00 INCH       MONTAGUE           TX   TRAINED SPOTTER

            GOLFBALL SIZE HAIL SOUTH OF RINGOLD ON HWY 81.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 7:12 PM CDTSevere Thunderstorm WarningFWDWise63 min
May 22, 7:28 PM CDTSevere Thunderstorm WarningFWDEastland, Stephens62 min
May 22, 7:56 PM CDTSevere Thunderstorm WarningFWDComanche49 min
May 22, 8:13 PM CDTTornado WarningFWDComanche, Eastland47 min
May 22, 8:14 PM CDTSevere Thunderstorm WarningFWDCollin, Denton61 min
May 22, 8:15 PM CDTSevere Thunderstorm WarningFWDErath60 min
May 22, 8:21 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson54 min
May 22, 8:27 PM CDTSevere Thunderstorm WarningFWDEastland45 min
May 22, 8:35 PM CDTSevere Thunderstorm WarningFWDFannin55 min
May 22, 8:41 PM CDTSevere Thunderstorm WarningFWDDallas, Tarrant45 min
May 22, 8:45 PM CDTSevere Thunderstorm WarningFWDCollin, Denton44 min
May 22, 8:59 PM CDTSevere Thunderstorm WarningFWDComanche, Erath61 min
May 22, 10:30 PM CDTSpecial Weather StatementFWDTarrant30 min
May 23, 9:30 AM CDTSevere Thunderstorm WarningFWDParker, Tarrant60 min
May 23, 10:00 AM CDTSpecial Weather StatementFWDPalo Pinto30 min
May 23, 10:21 AM CDTSevere Thunderstorm WarningFWDTarrant54 min
May 23, 10:23 AM CDTSevere Thunderstorm WarningFWDParker45 min
May 23, 10:35 AM CDTAreal Flood AdvisoryFWDTarrant85 min
May 23, 10:45 AM CDTSevere Thunderstorm WarningFWDDallas75 min
May 23, 10:56 AM CDTSevere Thunderstorm WarningFWDDenton79 min
May 23, 11:11 AM CDTSevere Thunderstorm WarningFWDTarrant64 min
May 23, 11:20 AM CDTAreal Flood AdvisoryFWDDallas115 min
May 23, 11:29 AM CDTSevere Thunderstorm WarningFWDKaufman, Rockwall48 min
May 23, 11:47 AM CDTSevere Thunderstorm WarningFWDCollin58 min
May 23, 11:53 AM CDTSevere Thunderstorm WarningFWDDallas67 min
May 23, 12:38 PM CDTSevere Thunderstorm WarningFWDCollin, Denton67 min
May 23, 1:14 PM CDTSpecial Weather StatementFWDKaufman31 min
May 23, 2:41 PM CDTSpecial Weather StatementFWDFannin34 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.